Skip to Main content Skip to Navigation
Journal articles

On the computational complexity of 2-interval pattern matching

Document type :
Journal articles
Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00619682
Contributor : Stéphane Vialette <>
Submitted on : Tuesday, September 6, 2011 - 5:10:30 PM
Last modification on : Friday, April 12, 2019 - 10:18:03 AM

Identifiers

  • HAL Id : hal-00619682, version 1

Collections

Citation

Stéphane Vialette. On the computational complexity of 2-interval pattern matching. Theoretical Computer Science, Elsevier, 2004, 312 (2-3), pp.223-249. ⟨hal-00619682⟩

Share

Metrics

Record views

136